# SDR AU961145

- Difficulty date: July 29, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 182F
- Engine: Cont O470R
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat Belt
- Condition: Wrong Part
- Location: Passenger Compar
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) BOTH REAR SEATS FITTED WITH AUTOMOTIVE SEAT BELTS - UNAPPROVED PART - PERSONNEL/MAINTENANCE ERROR
